JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE NUMBER OF INDEPENDENT DOMINATING SETS OF LABELED TREES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE NUMBER OF INDEPENDENT DOMINATING SETS OF LABELED TREES
Lee, Chang-Woo;
  PDF(new window)
 Abstract
We count the numbers of independent dominating sets of rooted labeled trees, ordinary labeled trees, and recursive trees, respectively.
 Keywords
independent dominating set;maximal independent set;rooted labeled tree;ordinary labeled tree;recursive tree;
 Language
English
 Cited by
1.
The number of maximal independent sets of (k + 1)-valent trees, Journal of Applied Mathematics and Computing, 2006, 21, 1-2, 315  crossref(new windwow)
 References
1.
Graphs and Hypergraphs, 1973.

2.
Graphs & Digraphs, 1986.

3.
Graphical Enumeration, 1973.

4.
Math. Biosci., 1974. vol.21. pp.173-181 crossref(new window)

5.
Canadian Mathematical Congress, 1970.

6.
Israel J. Math, 1965. vol.3. 1, pp.23-28 crossref(new window)

7.
Enumerative Combinatorics, 1999. vol.2.

8.
SIAM J. Alg. Discrete Methods, 1986. vol.7. pp.125-130 crossref(new window)